Spectral theory and cauchy problems on L p spaces

Research output: Contribution to journalArticle

7 Citations (Scopus)
Original languageEnglish
Pages (from-to)613-628
Number of pages16
JournalMathematische Zeitschrift
Volume216
Issue number1
DOIs
Publication statusPublished - 1994 May
Externally publishedYes

Fingerprint

L-p space
Spectral Theory
Cauchy Problem

ASJC Scopus subject areas

  • Mathematics(all)

Cite this

Spectral theory and cauchy problems on L p spaces. / Hieber, Matthias Georg.

In: Mathematische Zeitschrift, Vol. 216, No. 1, 05.1994, p. 613-628.

Research output: Contribution to journalArticle

@article{9d9fff83e3224eb4999f8f2bcecdcd2a,
title = "Spectral theory and cauchy problems on L p spaces",
author = "Hieber, {Matthias Georg}",
year = "1994",
month = "5",
doi = "10.1007/BF02572342",
language = "English",
volume = "216",
pages = "613--628",
journal = "Mathematische Zeitschrift",
issn = "0025-5874",
publisher = "Springer New York",
number = "1",

}

TY - JOUR

T1 - Spectral theory and cauchy problems on L p spaces

AU - Hieber, Matthias Georg

PY - 1994/5

Y1 - 1994/5

UR - http://www.scopus.com/inward/record.url?scp=51249162415&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=51249162415&partnerID=8YFLogxK

U2 - 10.1007/BF02572342

DO - 10.1007/BF02572342

M3 - Article

VL - 216

SP - 613

EP - 628

JO - Mathematische Zeitschrift

JF - Mathematische Zeitschrift

SN - 0025-5874

IS - 1

ER -